Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A polynomial analog of the Goldbach conjecture


Author: David Hayes
Journal: Bull. Amer. Math. Soc. 69 (1963), 115-116
Correction: Bull. Amer. Math. Soc., Volume 69, Number 4 (1963), 493--493
MathSciNet review: 0142540
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Quadratische Körper im Gebiete der höheren Kongruenzen. II, Math. Z. 19 (1924), 242-246.
  • 2. A. Weil. Sur les courbes algébriques et les variétés qui s'en déduisent, Actualités Sci. Ind. No. 1041, Hermann, Paris, 1945, Deuxiéme Partie, §V.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10887-3